# SDR USAA2010020190245

- Difficulty date: January 24, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACKED STABILIZER STRAP BETWEEN BS 324 TO BS 344, BL 0.  REPLACED STABILIZER STRAP BETWEEN BS 324 TO BS 344, BL 0 IAW B737 SRM 51-40-01.
